# SDR HALA2016052900225

- Difficulty date: May 29, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 51,422 hours, 9,297 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 9640452012
- Part serial: XK516D100931
- Condition: Malfunctioned
- Location: Hf Comms
- Part time: 22,746 hours, 3,891 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ETOPS-DUE TO BOTH HF RADIOS UNABLE TO ESTABLISH COM WITH ATC.  SWAPPED COUPLERS FOR TROUBLESHOOTING, LT SYS OPS CHECK OK, IAW AMM 23-11-01. R & R RT HF TRANSCEIVER IAW AMM 23-11-03.  OPS GOOD.
